# SDR AU000105

- Difficulty date: January 11, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 208
- Engine: Pwa PT6A114A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 25001
- Condition: Failed
- Location: Engine Bleed Air
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BLEED AIR SOLENOID VALVE OPEN CIRCUITED.  MOVING PARTS CORRODED.  SUSPECT MOISTURE INGRESS.
